MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT BLUNT FILL NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT BLUNT FILL NEEDLE 18G*1 1/2"
Model Number 11811022
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that their current blunt tip needle is coring the rubber tops of medication vials leaving a piece of rubber in the medication.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.This issue has been confirmed based on the customer provided picture.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: (b)(4).Once the scar report is available a detailed corrective action will be shared.
 
Additional Manufacturer Narrative
Following a comprehensive investigation of customer complaint (b)(4), associated with product monoject blunt fill needle 18g*1 1/2" (ref: (b)(4), lot: 02405042), no product-related abnormalities were identified.Visual inspection and functional coring tests conducted on 10 returned samples and 25 archived samples revealed no signs of damage, deformation, or coring.All samples met the acceptance criteria outlined in iso 7864:2016(e), annex b.The batch record review confirmed that all manufacturing and inspection processes were completed within specification, with no deviations or changes to raw materials or processes.Based on the above investigation and analysis, the debris generated by the needle tube when puncturing the bottle stopper is related to multiple factors such as the material of the rubber stopper, the angle and position of the puncture, and the number of punctures.It has a certain probability of occurrence in clinical use.Sol-millennium has already opened and completed the supplier corrective action request (scar (b)(4)) with the manufacturing partner.Scar (b)(4) resulted in an optimization of the anti-coring process to reduce the risk of particle generation.The improvements included enhanced sandblasting equipment stability, updated process documentation, increased inspection frequency, and additional operator training.The first lot number produced after scar implementation is 02409011.

Brand Name
MONOJECT
Common Device Name
MONOJECT BLUNT FILL NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22628536
Report Number3014312726-2025-00174
Device Sequence Number8154867
Product Code GAA
UDI-Device Identifier10884521544826
UDI-Public(01)10884521544826(10)02405042
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11811022
Device Lot Number02405042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown